# SDR CHQA201000140

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N379SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145606
- Aircraft time: 22,389 hours, 16,683 cycles
- Engine: Allsn AE3007A
- Engine time: 19,807 hours, 15,851 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 3634001019
- Condition: Damaged
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO CID, WHEN THE CREW SELECTED THE FLAPS TO 9 DEGREES, THE FLAPS STAYED AT ZERO AND FLAP FAIL WAS DISPLAYED ON EICAS.  THE APPROPRIATE QRH CHECKLISTS WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS THEN FERRIED TO SDF FOR FURTHER TROUBLESHOOTING.  SDF MAINTENANCE OHMED OUT THE WIRING HARNESSES WITH NO FAULTS FOUND, BUT FOUND BOTH THE FLAPS AND FLAP PDU TO BE OUT OF RIG AND THE LEFT INBOARD FLEX SHAFT BINDING.  THE FLEX SHAFT WAS REPLACED ALONG WITH THE PDU (FOR EASE OF RIGGING) AND A COMPLETE RIG OF THE FLAPS WAS PERFORMED WITH NO FURTHER DEFECTS NOTED.
